| Model Number |
CF-H190L |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
During onsite inspection of colonovideoscope, it was found foreign objects inside the air water tube and cylinder.There was no patient involvement.
Additional Manufacturer Narrative
The final investigation has been completed.The failure reported by the customer and identified during the inspection have been confirmed.Based on the results of the investigation, a definitive root cause could not be identified.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activities.